| Model Number |
B1100-040 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the common iliac artery with 99% stenosis and heavy calcification.The 10.0x40mm armada 35 balloon dilatation catheter (bdc) had resistance during advancement with the anatomy and ruptured during the first inflation at 4 atmospheres (atms).The device was soaked and prepared (air aspiration) outside the anatomy prior to use.A non-abbott device was used to dilate the lesion which was followed by stent deployment to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.